Multiple positive solutions for eigenvalue problems of hemivariational inequalities

2006
journal article
article
7
cris.lastimport.wos2024-04-10T01:06:38Z
dc.affiliationWydział Matematyki i Informatyki : Instytut Informatykipl
dc.contributor.authorFilippakis, Michaelpl
dc.contributor.authorGasiński, Leszek - 128012 pl
dc.contributor.authorPapageorgiou, Nikolaos S.pl
dc.date.accessioned2019-10-01T09:53:52Z
dc.date.available2019-10-01T09:53:52Z
dc.date.issued2006pl
dc.description.number3pl
dc.description.physical491-515pl
dc.description.volume10pl
dc.identifier.doi10.1007/s11117-005-0002-5pl
dc.identifier.eissn1572-9281pl
dc.identifier.issn1385-1292pl
dc.identifier.projectROD UJ / Opl
dc.identifier.urihttps://ruj.uj.edu.pl/xmlui/handle/item/83747
dc.languageengpl
dc.language.containerengpl
dc.rightsDodaję tylko opis bibliograficzny*
dc.rights.licencebez licencji
dc.rights.uri*
dc.subject.ennonsmooth potentialpl
dc.subject.ennonsmooth critical point theorypl
dc.subject.enlocally Lipschitz functionpl
dc.subject.ensubdifferentialpl
dc.subject.enmaximum principlepl
dc.subject.enupper and lower solutionspl
dc.subtypeArticlepl
dc.titleMultiple positive solutions for eigenvalue problems of hemivariational inequalitiespl
dc.title.journalPositivitypl
dc.typeJournalArticlepl
dspace.entity.typePublication
cris.lastimport.wos
2024-04-10T01:06:38Z
dc.affiliationpl
Wydział Matematyki i Informatyki : Instytut Informatyki
dc.contributor.authorpl
Filippakis, Michael
dc.contributor.authorpl
Gasiński, Leszek - 128012
dc.contributor.authorpl
Papageorgiou, Nikolaos S.
dc.date.accessioned
2019-10-01T09:53:52Z
dc.date.available
2019-10-01T09:53:52Z
dc.date.issuedpl
2006
dc.description.numberpl
3
dc.description.physicalpl
491-515
dc.description.volumepl
10
dc.identifier.doipl
10.1007/s11117-005-0002-5
dc.identifier.eissnpl
1572-9281
dc.identifier.issnpl
1385-1292
dc.identifier.projectpl
ROD UJ / O
dc.identifier.uri
https://ruj.uj.edu.pl/xmlui/handle/item/83747
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dodaję tylko opis bibliograficzny
dc.rights.licence
bez licencji
dc.rights.uri*
dc.subject.enpl
nonsmooth potential
dc.subject.enpl
nonsmooth critical point theory
dc.subject.enpl
locally Lipschitz function
dc.subject.enpl
subdifferential
dc.subject.enpl
maximum principle
dc.subject.enpl
upper and lower solutions
dc.subtypepl
Article
dc.titlepl
Multiple positive solutions for eigenvalue problems of hemivariational inequalities
dc.title.journalpl
Positivity
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
17
Views per month
Views per city
Ashburn
5
Chandler
3
Wroclaw
2
Dublin
1

No access

No Thumbnail Available